International Journal of Scientific and Research Publications

Home
About Us
Editorial Board

Online Publication

Review Process
Publication Ethics

Call For Papers

Call for Research Paper

Authors

Online Submission
Paper Submission Guidelines
Online Publication Charge
Print Publication Charge
How to publish research paper
Publication Certificate
Research Catalogue
Resources
FAQs

Reviewer

Join Reviewer Panel
Reviewer Guidelines

IJSRP Publications

E-Journal
Print Journal

Downloads

IJSRP Paper Format
Instructions

Contact Us

Feedback Form
Contact Us
Site Map

IJSRP, Volume 7, Issue 6, June 2017 Edition [ISSN 2250-3153]



      M. H. Gulzar , A.W.Manzoor , Ajaz Wani

Abstract: In this paper we find zero-free regions of a special class of polynomials when their coefficients are restricted to certain conditions. We also find bounds for the number of their zeros in some annular regions.

[Reference this Paper]   [BACK]

Ooops! It appears you don't have a PDF plugin for this barrPostingser. you can click here to download the PDF file.

Reference this Research Paper (copy & paste below code):

M. H. Gulzar , A.W.Manzoor , Ajaz Wani (2017); Zero-Free Regions and Number of Zeros in Annular Regions of Polynomials with Restricted Coefficients; Int J Sci Res Publ 7(6) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0617.php?rp=P666531

IJSRP PUBLICATIONS

Home

About Us
Editorial Board
Call for Paper

Call for Research Paper
Paper Status
IJSRP Paper Format
Join Us

Download e-journal
Join Forum
Invite Friends
Subscribe
Get Social with Us!



Copyright © 2011-2020, IJSRP Inc., All rights reserved.